| Model Number |
MMT-723NAL |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin pump had unresponsive buttons.The customer¿s blood glucose level was unknown.Customer stated that the insulin pump loosed date and time when they changed batteries.The device will not be returned for analysis.
Additional Manufacturer Narrative
Device received with button error alarm and had unresponsive act, down and up buttons due to corroded keypad traces.Unable to perform operating currents, self-test, a21 error test and displacement test or verify battery out limit alarm, lost time or clock setting due to unresponsive button.